IJPAM: Volume 60, No. 4 (2010)

RANKS FOR SINGULAR CURVES:
THE NODAL DEGREE n+1 LINEARLY
NORMAL SUBCURVE OF $\mathbb {P}^n$

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Let XPn be an integral and non-degenerate curve. Here we introduce some invariants related to the X-ranks and study these invariants and the X-rank when X is a linearly normal curve of degree n+1 with a node.

Received: April 7, 2010

AMS Subject Classification: 14H50, 14N05

Key Words and Phrases: ranks, border rank, singular curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 60
Issue: 4